JMI cover

Journal of Mathematical Inequalities

Volume: 3

Year: 2009


Issue: 1 (March, 2009)
Article number / DOI Authors / Title Pages Abstract Article
03-01 S. S. Dragomir, M. S. Moslehian, J. Sándor: Q-norm inequalities for sequences of Hilbert space operators 1–14 View View
03-02 Ričardas Zitikis: Grüss's inequality, its probabilistic interpretation, and a sharper bound 15–20 View View
03-03 Takayuki Furuta: Operator function associated with an order preserving operator inequality 21–29 View View
03-04 T. N. Shanmugam, Shigeyoshi Owa, C. Ramachandran, S. Sivasubramanian, Yayoi Nakamura: On certain coefficient inequalities for multivalent functions 31–41 View View
03-05 M. K. Aouf: The generalized hypergeometric function and associated families of meromorphically multivalent functions 43–62 View View
03-06 Zhen-Xia Gao, Huai-Xin Cao, Wen-Ting Zheng, Lu Xu: Generalized Hyers-Ulam-Rassias stability of functional inequalities and functional equations 63–77 View View
03-07 Chao-Ping Chen: Inequalities and Monotonicity properties for some special functions 79–91 View View
03-08 Yu Miao: Note on the discrete Ostrowski-Grüss type inequality 93–98 View View
03-09 R. Sharma, A. Kaura, M. Gupta, S. Ram: Some bounds on sample parameters with refinements of Samuelson and Brunk inequalities 99–106 View View
03-10 Vlad Ciobotariu-Boer: Generalizations of some properties of convex functions 107–113 View View
03-11 Yu Miao, Feng Qi: Several q-integral inequalities 115–121 View View
03-12 Enrico Laeng: Sharp norm inequalities for the truncated Hilbert transform 123–127 View View
03-13 J. K. Prajapat, S. P. Goyal: Applications of Srivastava-Attiya operator to the classes of strongly starlike and strongly convex functions 129–137 View View
03-14 Namita Das, Srinibas Sahoo: A generalization of multiple Hardy-Hilbert's integral inequality 139–154 View View
Issue: 2 (June, 2009)
Article number / DOI Authors / Title Pages Abstract Article
03-15 Grahame Bennett: A p-free ℓp-inequality 155–159 View View
03-16 Yan Zi-zong: Schur complements and determinant inequalities 161–167 View View
03-17 Takeshi Miura, Takahiro Hayata, Sin-Ei Takahasi: An estimate of the commutativity of C2-functions and probability measures 169–180 View View
03-18 J. B. Paris, A. Vencovská: A Generalization of Muirhead's Inequality 181–187 View View
03-19 László Horváth: Inequalities corresponding to the classical Jensen's inequality 189–200 View View
03-20 Wenjun Liu, Quốc-Anh Ngô, Vu Nhat Huy: Several interesting integral inequalities 201–212 View View
03-21 J. M. Aldaz: Self-improvement of the inequality between arithmetic and geometric means 213–216 View View
03-22 Da-Mao Li, Huan-Nan Shi: Schur convexity and Schur-geometrically concavity of generalized exponent mean 217–225 View View
03-23 Péter Ivády: A note on a gamma function inequality 227–236 View View
03-24 Ovidiu T. Pop: About Bergström's inequality 237–242 View View
03-25 Xiaofeng Ding, Guoju Ye, Wei-Chi Yang: Estimates of the integral remainders in several numerical integral formulas using The Henstock-Kurzweil integral 243–256 View View
03-26 Abbas Najati: Cauchy-Rassias stability of homomorphisms associated to a Pexiderized Cauchy-Jensen type functional equation 257–265 View View
03-27 Khalida Inayat Noor, Saima Mustafa: Some classes of analytic functions related with functions of bounded radius rotation with respect to symmetrical points 267–276 View View
03-28 Mehmet Zeki Sarikaya, Nesip Aktan, Hüseyin Yildirim, Kazim İ larslan: Partial Δ-differentiation for multivariable functions on n-dimensional time scales 277–291 View View
03-29 G. Murugusundaramoorthy, S. B. Joshi: Certain classes of analytic functions with negative coefficients associated with a convolution structure 293–303 View View
Issue: 3 (September, 2009)
Article number / DOI Authors / Title Pages Abstract Article
03-30 Gheorghe Toader: The hierarchy of convexity and some classic inequalities 305–313 View View
03-31 Ioan Gavrea: On some inequalities for convex functions 315–321 View View
03-32 Constantin P. Niculescu: The integral version of Popoviciu's inequality 323–328 View View
03-33 S. Abramovich: On superquadracity 329–339 View View
03-34 G. Sinnamon: Bootstrapping weighted Fourier inequalities 341–346 View View
03-35 Rajna Rajić: Characterization of the norm triangle equality in pre-Hilbert C-modules and applications 347–355 View View
03-36 Ferenc Weisz: Inequalities in summability theory of Fourier series 357–368 View View
03-37 Pietro Cerone: On Young's inequality and its reverse for bounding the Lorenz curve and Gini mean 369–381 View View
03-38 Adrian Holhoş: An inequality for a linear discrete operator involving convex functions 383–393 View View
03-39 Iva Franjić: Hermite-Hadamard-type inequalities for Radau-type quadrature rules 395–407 View View
03-40 A. Aglić Aljinović: A note on generalization of weighted Čebyšev and Ostrowski inequalities 409–416 View View
03-41 M. Matić, Šime Ungar: More on the two-point Ostrowski inequality 417–426 View View
03-42 M. Klaričić Bakula, M. Ribičić Penava: General four-point quadrature formulae with applications for α-L-Hölder type functions 427–436 View View
03-43 Tomislav Došlić: Log-convexity of combinatorial sequences from their convexity 437–442 View View
03-44 Joachim Gwinner, Fabio Raciti: On monotone variational inequalities with random data 443–453 View View
03-45 Eman Al-Shemas: Resolvent operator method for general variational inclusions 455–462 View View
03-46 Liviu Cădariu, Viorel Radu: Fixed points and generalized stability for functional equations in abstract spaces 463–473 View View
03-47 Dorel Miheţ: The probabilistic stability for a functional nonlinear equation in a single variable 475–483 View View
Issue: 4 (December, 2009)
Article number / DOI Authors / Title Pages Abstract Article
03-48 András Prékopa: Inequalities for discrete higher order convex functions 485–498 View View
03-49 Károly Nagy: Almost everywhere convergence of a subsequence of the Nörlund logarithmic means of Walsh-Kaczmarz-Fourier series 499–510 View View
03-50 Jun Ichi Fujii, Masatoshi Fujii, Yuki Seo: The Golden-Thompson-Segal type inequalities related to the weighted geometric mean due to Lawson-Lim 511–518 View View
03-51 Nicolaie Lungu, Ioan A. Rus: On a functional Volterra-Fredholm integral equation, via Picard operators 519–527 View View
03-52 J. Barić, A. Matković: Bounds for the normalized Jensen-Mercer functional 529–541 View View
03-53 Eder Kikianty, S. S. Dragomir, P. Cerone: Inequalities of Grüss type involving the p-HH-norms in the Cartesian product space 543–557 View View
03-54 A. Vukelić: Estimations of the error for general Simpson type formulae via pre-Grüss inequality 559–566 View View
03-55 Andriy Ya. Olenko, Tibor K. Pogány: Convergence rate in multidimensional irregular sampling restoration 567–576 View View
03-56 S. Banić: Mappings Connected with Hermite-Hadamard Inequalities for Superquadratic Functions 577–589 View View
03-57 Dorian Popa: A Property of a Functional Inclusion Connected with Hyers-Ulam Stability 591–598 View View
03-58 Georgia Irina Oros: Applications of certain differential inequalities to the univalence of an integral operator 599–605 View View
03-59 S. S. Dragomir, C. E. M. Pearce: Some inequalities relating to upper and lower bounds for the Riemann–Stieltjes integral 607–616 View View
03-60 J. Mićić: Inequalities involving the Khatri-Rao product of matrices 617–630 View View
03-61 Antonio Cañada, Salvador Villegas: Optimal Lyapunov inequalities for boundary value problems 631–643 View View
03-62 Mario Krnić: Hilbert inequality and Gaussian hypergeometric functions 645–656 View View
03-63 Ivica Gusić: A note on certain maps between ordered fields 657–661 View View
03-64 S. S. Dragomir: Accurate Approximations for the Riemann-Stieltjes Integral Via Theory of Inequalities 663–681 View View